# SDR 20010525SG001

- Difficulty date: February 10, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14521163406C
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - FLT 5346 - CREW RETURNED TO FIELD DUE TO BAGGAGE SMOKE INDICATION FOLLOWED BY ENGINE TWO BLEED LEAK.  MAINTENANCE REMOVED AND REPLACED THE NR 2 FUSELAGE THROUGH PYLON BLEED LINE AND THE CARGO DUCT ASSEMBLY. OPS CHECK WAS GOOD, FIRE BOTTLES WERE REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA200104103.  (M)
